# SDR GTIA9700271

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5250 · Fixed Inner Doors
- Part: Locking Mech
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 210 - COCKPIT DOOR LOCKING MECHANISM FELL APART IN FLIGHT.  REPLACED COCKPIT DOOR MISSING LOCKING MECHANISM DOOR, OPS OK.  (M)
